skin-hair-icon
Irritation persist
Actually I had acne problem with my skin so I consulted with the dermatologist. She gave me the above mentioned medicine. But after applying that face wash, it feels as if my face is burning. I don't know now why. Can u please help me and plz suggest what to do to for acne and pimples free skin.
64 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 13 yrs exp Delhi

Free 3 day follow up

Chat Now
Reduce the frequency of face wash Apply moisturisers regularly
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Franklin Sujith Kumar
Dermatologist 7 yrs exp Bangalore
Hi please ask your doctor to change your face wash to milder ones.it's common to have itching n burning sensation when you use topical medications for acne.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.